# SDR R61A2020102500718

- Difficulty date: October 5, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Frames 19a-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD CARGO COMPARTMENT CORROSION ON TRANSPONDER DOUBLER ANTENNA BETWEEN FR 19A-20 AND BETWEEN STR 26-27RH.  AAR MX REPAIRED DOUBLER, IAW SRM 51-41-02.  FOR DETAILS OF WORK PERFORMED SEE AAR NRC 4500788-1000-0045.  AC REMAINS IN YQG FOR COMPLETION.
